International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1979 / Article

Open Access

Volume 2 |Article ID 609627 | https://doi.org/10.1155/S0161171279000028

Richard D. Carmichael, "Strong boundedness of analytic functions in tubes", International Journal of Mathematics and Mathematical Sciences, vol. 2, Article ID 609627, 14 pages, 1979. https://doi.org/10.1155/S0161171279000028

Strong boundedness of analytic functions in tubes

Received30 Oct 1978

Abstract

Certain classes of analytic functions in tube domains TC=n+iC in n-dimensional complex space, where C is an open connected cone in n, are studied. We show that the functions have a boundedness property in the strong topology of the space of tempered distributions g. We further give a direct proof that each analytic function attains the Fourier transform of its spectral function as distributional boundary value in the strong (and weak) topology of g.

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views54
Downloads314
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.